Rejeb HADIJI

Maître de Conférences-HDR

         Université Paris-Est-Créteil, Laboratoire d'Analyse et de
         Mathématiques AppliquéesUMR CNRS 8050
    UFR  des Sciences et Technologie
      P3 - 4ème étage
      61, avenue du Général de Gaulle
     94 010 CRETEIL Cedex

         Tél. (00 33) 1 45 17 65 73 - Fax. (00 33) 1 45 17 16 49

               E-mail hadiji@u-pec.fr


Formation et diplômes


. Habilitation à diriger les recherches, Université 
Pierre et Marie Curie.

. Thèse de Doctorat de l'Université Pierre et Marie Curie, directeur : Haïm Brezis.


Thèmes de recherche :

   ·  EDP non linéaires avec exposant critique de Sobolev.

   · Applications harmoniques, cristaux liquides.

·  Equations de Ginzburg-Landau, problèmes de supraconductivité.

·  Micromagnétisme. Analyse  dans des couches minces.


Résumé des travaux :

Publications :

-  A Nonlinear Existence Result for a Quasi-Linear Elliptic PDEavec S.Bae, F.Vigneron, H.YazidiJournal of mathematical Analysis and Ap- plications, 396, no 1, 1 , p. 98-107, 2012.

- 3D-2D Asymptotic observation for minimization problems associated with degenerative energy-coefficients, avec K.Shirakawa, Discrete Contin. Dyn. Syst. Vol 2011, p. 624-633, 2011.
- Junction of ferromagnetic thin films avec  A.Gaudiello, Calculus of variations and Partial Differential Equations,
39, no 3-4, p. 593-619, 2010.

   Asymptotic Analysis for micromagnetics on thin films governed by indefinite material coefficients, 
 avec K.Shirakawa,  Communications on Pure and Applied Analysis, 9, no 5, p. 1345-1361,  2010.

Minimization of a quasi linear Ginzburg-Landau type energy, avec C.Perugia,  Nonlinear Analysis TMA, 71, no 3-4, p. 860-875, 2009.
 Asymptotic Analysis, in a Thin Multidomain, of Minimizing Maps with Values in S^2, avec A.Gaudiello,  Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, 26, no 1,  p. 59-80, 2009.

- Junction of One-Dimensional Minimization Problems involving Maps with values in S^2,   avec A.Gaudiello,  Adv.Diff.Equations, 13, no 9-10, p. 935-958, 2008.

Minimization of a Ginzburg-Landau type energy with particular potential,  avec I.Shafrir, Colli, P. (ed.) et al., Proceedings of international conference on: Nonlinear phenomena with energy dissipation. Mathematical analysis, modeling and simulation, Chiba, Japan, Tokyo: Gakkotosha. Gakuto International Series Mathematical Sciences and Applications 29, p. 141-151, 2008.

- Problem with critical Sobolev exponent and with weight, avec H.Yazidi,  Chinese Ann. Math. B, 28, no 3, p. 327-352, 2007.

-   Localization of solutions for nonlinear elliptic problems with critical growth,  avec R.Molle, D.Passaseo, H.Yazidi,
C. R. Acad. Sci. Paris, Ser. I
334, p. 725-730, 2006.

Minimization of a Ginzburg-Landau type energy with potential having a zero of infinite order,   avec I.Shafrir, Differential Integral Equations, 19,  no 10, p. 1157-1176, 2006.

  Remarks on solutions of a fourth order problem avec A.Beaulieu,  Appl.Math.Lett. 19, no. 7, p. 661-666, 2006.

Homogenization of the Ginzburg-Landau equation in a domain with oscillating boundary,   avec A.Gaudiello,  C.Picard, Commun.Appl.Anal. 7, no. 2-3, p. 209-223, 2003.

A biharmonic problems with constraint involving critical Sobolev exponent.  avec M.Guedda,  C.Picard, Proc. Roy. Soc. Edinburgh Sect. A 131, no 5, p. 1113-1132, 2001.

Regularity of minimizing maps with values in $S^2$ and some numerical simulations
 avec P.Courilleau, S.Dumont,  Adv. Math. Sci. Appl. 10 , no 2, p. 711-733, 2000.

Asymptotic behavior of minimizers of Ginzburg-Landau equation with weight near their zeros,  
 avec A.Beaulieu,  Asymptot. Anal. 22, no 3-4, p. 303-347, 2000.

Ginzburg-Landau equation with weight having minima on the boundary,  avec A.Beaulieu, Proc. Roy. Soc. Edinburgh Sect. A 128,  no 6, p. 1181-1215, 1998.

- Ginzburg-Landau equation and Pohozaev identity, avec A.Beaulieu, Progress in partial differential equations: the Metz surveys 4, p. 36-41, Pitman Res. Notes Math. Ser., 345, Longman, Harlow, 1996.

On a class of Ginzburg-Landau equation with weight,   avecA.Beaulieu, PanAmer Math. J. 5, no 4,  p. 1-33, 1995.

- Asymptotic for minimizers of a class of Ginzburg-Landau equation with weight, avec A.Beaulieu, C. R. Acad. Sci. Paris Sér. I Math. 320 , no 2 , p. 181-186, 1995.

-  A problem of minimization with relaxed energy,  avec F.Zhou,  Ann. Fac. Sci. Toulouse Math. (6) 4, no 3, p. 579-591, 1995.

-  Asymptotic behaviour for solution of a Ginzburg-Landau equation,  avec F.Zhou Progress in partial differential equations: the Metz surveys 3, p. 52-57, Pitman Res. Notes Math. Ser. 314, Longman Sci. Tech., Harlow, 1994.

Regularity of $\int_\Omega \mid \nabla u \mid^2 + \lambda \int_\Omega \mid u - f \mid^2$ and some gap phenomenon,    avec F.Zhou,  Potential Anal. 1, no 4, p. 385-400, 1992.

Relaxed energies for functionals on W^1,1(B^2, S^1),  avec F.Demengel, Nonlinear Anal. 19, no 7, p. 625-641, 1992.

Critical Sobolev exponent and the dimension three, avec R.Crouau,  R.Lewandowski, Houston J. of Math. 18, no 2,  p. 189-204, 1992.
The sign of Lagrange multiplier for some minimization problem avec R.Lewandowski, Differential Integral Equations 4, no 3, p. 491-493, 1991.
-
 Solutions positives de l'équation $- \Delta u = u^p +\mu u^q$ dans un domaine à trou,  Ann. Fac. Sci. Toulouse Math. (5) 11, no 3, p. 55-71, 1990.


Encadrements doctoral
     
     
H.Yazidi, Etude de quelques EDP non linéaires sans compacité, Université Paris Est Créteil, 2006.

A.Messaoudi, Homogénéisation des équations de Ginzburg-Landau, Université Paris Est Créteil, 2005.

Cette thèse a été encadrée en collaboration avec A.Damlamian.

     

Enseignements 

Polycopié du cours d'Arithmétique et Groupes (L1).

Cours et travaux dirigés Suites et Séries (L1).

Cours Espaces vectoriels (L2).

Cours Fonctions de plusieurs variables (L2).

Cours d’Algèbre (M1).


 

 

 

 

 

 

 

 

   Laboratoire d'Analyse et de  Mathématiques Appliquées, UMR CNRS 8050   [1]
   Université Paris 12    [2]